# SDR COMA0660557

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 15,401 hours, 12,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 154
- Condition: Faulty
- Location: E/E Bay
- Part time: 21,927 hours, 20,083 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5087- FLAP FAIL AFTER LANDING, FLAPS WILL NOT MOVE FROM 45 DEGREES.PERFORMED AD 2006-12-21, FIRST EVENT PARAGRAPH (G) 1,2,3, (A,B,C) FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES. THIS ACTION FOLLOWED IN DAY BY EO 27-046AD AND SUBSEQUENT REPLACEMENT OF FECU. NO FURTHER DEFECTS.
